The Dynamics of Three Vortex Sources

    2014, Volume 19, Number 6, pp.  694-701

    Author(s): Bizyaev I. A., Borisov A. V., Mamaev I. S.

    In this paper, the integrability of the equations of a system of three vortex sources is shown. A reduced system describing, up to similarity, the evolution of the system’s configurations is obtained. Possible phase portraits and various relative equilibria of the system are presented.
    Keywords: integrability, vortex sources, shape sphere, reduction, homothetic configurations
    Citation: Bizyaev I. A., Borisov A. V., Mamaev I. S., The Dynamics of Three Vortex Sources, Regular and Chaotic Dynamics, 2014, Volume 19, Number 6, pp. 694-701

    Access to the full text on the Springer website